MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Model Number 1DLMCP08
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (¿g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that the patient underwent open ventral hernia repair on (b)(6) 2011 whereby a gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on (b)(6) 2012, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: infection.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: implant preoperative complaints: not provided.Implant procedure: abdominal wall reconstruction with excision of previous skin grafted panniculus ventral hernia repair with abdominal mesh and flap advancement and closure of abdominal wall.[gore® dualmesh® plus biomaterial, 1dlmcp08/06721642, 26cm x 34cm x 1mm, thick, oval].Implant date: date (hospitalization: unknown).(b)(6) 2011: (b)(6) medical center.(b)(6), md.Operative report.Pre-and postoperative diagnosis: recurrent ventral hernia.Wound classification: not provided.Procedure: ¿under general anesthesia administered by dr.Lindquist, the abdomen was prepped and draped in the usual fashion.The previous skin grafted area in the midportion of the abdomen was excised and the peritoneal cavity as entered.A small enterotomy was created upon entering the abdomen.This was closed with 2-layer suture technique and there was no contamination.For that reason, it was elected to proceed with repair of the abdominal wall.Adhesions to the anterior abdominal wall were taken down.The fascial margins were delineated which were quite lateral and obviously could not be reapproximated in the midline without mesh filling the gap.Even component separation would not allow complete midline reclosure of the abdominal fascia.With that in mind, the previous skin grafted portion of the abdominal wall was excised.The skin flaps were elevated out past the lateral and lateral to the rectus muscle and a large gore dualmesh was prepared for implantation.This was implanted with the smooth side down suturing it through and through to the circumference of the fascia with interrupted mattress sutures.Between the sutures, which were placed every 5 cm, stat tacks were placed every 0.5 cm.This was done circumferentially in the entire defect.Once that was accomplished, a second layer of propylene mesh was placed over this and again tacked to the anterior fascia for further hopefully ingrowth of tissue.Two large 24-french jp drains were placed laterally and brought out inferiorly in the subcutaneous tissues.The skin flaps which had been raised were then advanced and closed in the midline with interrupted vicryl sutures in the subdermal layers, subcutaneous layers and the proximate skin stapler for skin closure.The patient tolerated the procedure well and sent to the recovery room at the conclusion.¿ explant preoperative complaints: not provided.Explant procedure: removal of infected mesh.Explant date: (b)(6) 2012 (hospitalization: same day surgery).(b)(6) 2011: (b)(6) medical center.(b)(6), md.Operative report.Pre-and postoperative diagnosis: infected abdominal mesh.Anesthesia: general.Estimated blood loss: minimal.Specimens: mesh.Wound classification: not provided.Procedure: ¿under general anesthesia administered by dr.(b)(6), the abdomen was prepped and draped in the usual fashion.The previous midline incision was excised.In subcutaneous tissues, a large seroma cavity was encountered and the anterior mesh and posterior mesh were both exposed to the purulent material.Wide excision of the anterior mesh was then performed, and mesh was delivered for culture.The gore-tex mesh, which was the inner layer, was then removed removing all the stat tacks and sutures holding it in position under which there was another layer of cicatrix separating the mesh from the abdominal cavity.This area was irrigated with copious volumes of saline and antibiotic saline and the wound was partially closed with interrupted retention sutures of #2 nylon tied loosely and then the wound was packed open with antibiotic soaked kerlix.The proximal and distal portions of the skin incisions were closed with proximate skin stapler.¿ pathology: not provided.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: implant date: (b)(6) 2011 (hospitalization: (b)(6) 2011).(b)(6) 2011: (b)(6).Discharge summary.Discharge diagnosis: ¿recurrent ventral hernia.¿ operation performed: ¿abdominal reconstruction with ventral hernia repair with mesh.¿ history of present illness: ¿this 48-year-old gentleman presented to the hospital for recurrent ventral hernia.The patient has had a previous repair that was followed by a mesh infection that required removal of the mesh.His abdominal wall was reconstructed at this hospitalization with an abdominoplasty and ventral hernia repair.Postoperatively, the patient did well.He was discharged a week after surgery.His drains are still in place draining a moderate serosanguineous fluid.The patient; to consider drain removal, was given diet, wound, and activity instructions and prescriptions for keflex and vicodin.¿ relevant medical information: 4/9/12: (b)(6).Operative report.Procedure: drainage of abdominal wall seroma.Preoperative diagnosis: abdominal wall seroma.Postoperative diagnosis: ni.Anesthesia: general.Wound classification: not provided; procedure: ¿the left lower quadrant drain tract was probed, a cavity was entered and a small incision was made in the midline to enter the seroma pocket.The seroma pocket was debrided and irrigated with antibiotic saline and a 19-french jp [jackson pratt] drain was then placed and brought out the previous exit site.The incision was closed with nylon sutures.The patient will be maintained on keflex and if he [sic] the fluid remains chronically infected, the mesh may need to be removed.¿ pathology: not provided.Explant date: (b)(6) 2012 (hospitalization: (b)(6) 2012) (b)(6) 2012: (b)(6).Discharge summary.Discharge diagnoses [sic]: ¿infected abdominal mesh.¿ operation performed: ¿exploratory laparotomy, excision of abdominal wall infected mesh, partial closure.¿ hospital course: ¿a 48-year-old gentleman presented with infected abdominal mesh following a previous ventral hernia repair.The patient underwent uncomplicated removal of the mesh, was discharged 2 days afterwards.His cultures are growing a few gram-negative rods and he is being maintained on keflex 500 mg q.I.D [four times a day].He has also be [sic] given vicodin for pain and was given diet, wound and activity instructions.His neighbor, who is an rn [registered nurse], will change his dressing and repack the interstices between the retention sutures.¿ a potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.H6: corrected health effect - impact code.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: implant preoperative complaints: not provided.Implant procedure: abdominal wall reconstruction with excision of previous skin grafted panniculus ventral hernia repair with abdominal mesh and flap advancement and closure of abdominal wall.[gore® dualmesh® plus biomaterial, 1dlmcp08/06721642, 26cm x 34cm x 1mm, thick, oval].Implant date: (b)(6) 2011 (hospitalization: (b)(6) 2011) ¿ (b)(6) medical center.(b)(6) md.Operative report.Pre-and postoperative diagnosis: recurrent ventral hernia.¿ wound classification: not provided.¿ procedure: ¿under general anesthesia administered by dr.(b)(6), the abdomen was prepped and draped in the usual fashion.The previous skin grafted area in the midportion of the abdomen was excised and the peritoneal cavity as entered.A small enterotomy was created upon entering the abdomen.This was closed with 2-layer suture technique and there was no contamination.For that reason, it was elected to proceed with repair of the abdominal wall.Adhesions to the anterior abdominal wall were taken down.The fascial margins were delineated which were quite lateral and obviously could not be reapproximated in the midline without mesh filling the gap.Even component separation would not allow complete midline reclosure of the abdominal fascia.With that in mind, the previous skin grafted portion of the abdominal wall was excised.The skin flaps were elevated out past the lateral and lateral to the rectus muscle and a large gore dualmesh was prepared for implantation.This was implanted with the smooth side down suturing it through and through to the circumference of the fascia with interrupted mattress sutures.Between the sutures, which were placed every 5 cm, stat tacks were placed every 0.5 cm.This was done circumferentially in the entire defect.Once that was accomplished, a second layer of propylene mesh was placed over this and again tacked to the anterior fascia for further hopefully ingrowth of tissue.Two large 24-french jp drains were placed laterally and brought out inferiorly in the subcutaneous tissues.The skin flaps which had been raised were then advanced and closed in the midline with interrupted vicryl sutures in the subdermal layers, subcutaneous layers and the proximate skin stapler for skin closure.The patient tolerated the procedure well and sent to the recovery room at the conclusion.¿ ¿ (b)(6) 11: (b)(6) medical center.(b)(6) md.Discharge summary.Discharge diagnosis: ¿recurrent ventral hernia.¿ operation performed: ¿abdominal reconstruction with ventral hernia repair with mesh.¿ history of present illness: ¿this 48-year-old gentleman presented to the hospital for recurrent ventral hernia.The patient has had a previous repair that was followed by a mesh infection that required removal of the mesh.His abdominal wall was reconstructed at this hospitalization with an abdominoplasty and ventral hernia repair.Postoperatively, the patient did well.He was discharged a week after surgery.His drains are still in place draining a moderate serosanguineous fluid.The patient<¿.> to consider drain removal, was given diet, wound, and activity instructions and prescriptions for keflex and vicodin.¿ relevant medical information: ¿ (b)(6) 2012: (b)(6) medical center.(b)(6) md.Operative report.Procedure: drainage of abdominal wall seroma.Preoperative diagnosis: abdominal wall seroma.Postoperative diagnosis: ni.Anesthesia: general.¿ wound classification: not provided.¿ procedure: ¿the left lower quadrant drain tract was probed, a cavity was entered and a small incision was made in the midline to enter the seroma pocket.The seroma pocket was debrided and irrigated with antibiotic saline and a 19-french jp [jackson pratt] drain was then placed and brought out the previous exit site.The incision was closed with nylon sutures.The patient will be maintained on keflex and if he [sic] the fluid remains chronically infected, the mesh may need to be removed.¿ ¿ pathology: not provided.Explant preoperative complaints: not provided.Explant procedure: removal of infected mesh.Explant date: (b)(6) 2012 (hospitalization: (b)(6) 2012).¿ (b)(6) medical center.(b)(6) md.Operative report.Pre-and postoperative diagnosis: infected abdominal mesh.Anesthesia: general.Estimated blood loss: minimal.Specimens: mesh.¿ wound classification: not provided.¿ procedure: ¿under general anesthesia administered by dr.(b)(6), the abdomen was prepped and draped in the usual fashion.The previous midline incision was excised.In subcutaneous tissues, a large seroma cavity was encountered and the anterior mesh and posterior mesh were both exposed to the purulent material.Wide excision of the anterior mesh was then performed, and mesh was delivered for culture.The gore-tex mesh, which was the inner layer, was then removed removing all the stat tacks and sutures holding it in position under which there was another layer of cicatrix separating the mesh from the abdominal cavity.This area was irrigated with copious volumes of saline and antibiotic saline and the wound was partially closed with interrupted retention sutures of #2 nylon tied loosely and then the wound was packed open with antibiotic soaked kerlix.The proximal and distal portions of the skin incisions were closed with proximate skin stapler.¿ ¿ pathology: not provided.¿ (b)(6) 2012: (b)(6) medical center.(b)(6) md.Discharge summary.Discharge diagnoses [sic]: ¿infected abdominal mesh.¿ operation performed: ¿exploratory laparotomy, excision of abdominal wall infected mesh, partial closure.¿ hospital course: ¿a 48-year-old gentleman presented with infected abdominal mesh following a previous ventral hernia repair.The patient underwent uncomplicated removal of the mesh, was discharged 2 days afterwards.His cultures are growing a few gram-negative rods and he is being maintained on keflex 500 mg q.I.D [four times a day].He has also be [sic] given vicodin for pain and was given diet, wound and activity instructions.His neighbor, who is an rn [registered nurse], will change his dressing and repack the interstices between the retention sutures.¿ a potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.Through gore's investigation and based on the available information there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as no clinical signs, symptoms or conditions, no health consequences or impact and will be closed as no problem detected.Previous patient codes were reported based on the original complaint and are no longer applicable and/or not reportable per gore¿s investigation.Following gore¿s investigation, the previously submitted annex f code has been updated to reflect gore¿s final conclusion.It should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the device.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.The instructions for use further warn: ¿when using this device as a permanent implant and exposure occurs, treat to avoid contamination, or device removal may be necessary.¿ the instructions for use further state: ¿correct surface orientation is extremely important for gore® dualmesh® plus biomaterial (and gore® dualmesh® plus biomaterial with holes) to function as intended.To facilitate side identification, the smooth, non-ingrowth surface has been shaded darker in comparison to the textured, ingrowth surface.One surface of the device has been textured for identification.The textured, lighter surface should be placed adjacent to those tissues where tissue ingrowth is desired.The other, smoother, darker surface should be placed adjacent to those tissues where minimal tissue attachment is desired (i.E., serosal surfaces).¿ individual medical decisions, if inconsistent and/or non-conforming to the device manufacturer¿s recommendations, ifu, or recognized best practices, may result in or contribute to an adverse event.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.H6: updated health effect - impact code.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DUALMESH® PLUS BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
vanessa rodriguez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14649242
Report Number3003910212-2022-01374
Device Sequence Number5938048
Product Code FTL
UDI-Device Identifier00733132601158
UDI-Public00733132601158
Combination Product (Y/N)Y
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K063435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2012
Device Model Number1DLMCP08
Device Catalogue Number1DLMCP08
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer08/02/2022
08/22/2022
08/22/2022
03/24/2023
03/24/2023
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date08/04/2022
09/16/2022
11/01/2022
04/04/2023
02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient SexUnknown
Patient Weight90 KG